alexa Antibiotic-Associated Colitis | Israel | PDF | PPT| Case Reports | Symptoms | Treatment

OMICS International organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Recommended Conferences

Read more

Recommended Journals

Relevant Topics

Antibiotic-Associated Colitis

  • Share this page
  • Facebook
  • Twitter
  • LinkedIn
  • Google+
  • Pinterest
  • Blogger
  • Antibiotic-Associated Colitis

    Antibiotic-associated colitis is an inflammation of the intestines that sometimes occurs following antibiotic treatment and is caused by toxins produced by the bacterium Clostridium difficile.  It is determined as the incidence of antibiotic-associated colitis among users of oral antibiotics or topical clindamycin in a large prepaid health plan.
  • Antibiotic-Associated Colitis

    Antibiotic-associated colitis is caused by toxins produced by the bacterium Clostridium difficile after treatment with antibiotics. When most of the other intestinal bacteria have been killed, Clostridium difficile grows rapidly and releases toxins that damage the intestinal wall.

  • Antibiotic-Associated Colitis

    The patient may also experience nausea, vomiting, large amounts of watery diarrhea, and a very high fever (104-105°F/40-40.5°C). Complications of antibiotic-associated colitis include severe dehydration, imbalances in blood minerals, low blood pressure, fluid accumulation in deep skin (edema), enlargement of the large intestine (toxic megacolon), and the formation of a tear (perforation) in the wall of the large intestine.

Expert PPTs

 

High Impact List of Articles

Conference Proceedings

adwords